# SDR SIMA200208807

- Difficulty date: March 25, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AIRCRAFT, FOUND CORROSION ON SERVICE DOOR CENTER SILL.  BLENDED CORROSION.  FABRICATED A DOUBLER IAW EMB GST-0844/02 ITEM 5, AND STANDARD SRM PRACTICES.  (M)
